# SDR CALA2023091402782

- Difficulty date: September 12, 2023
- Submitted: September 14, 2023
- Operation: Air carrier
- Aircraft: N16709
- Make and model: Boeing 737724
- Aircraft serial: 28779
- Aircraft time: 79,014 hours, 28,388 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 144A251213
- Condition: Corroded
- Location: Sta 727
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK: MAIN CABIN STA 727 STR 1L TO 2L HAS AREA OF CORROSION, TRANSCRIBED FROM HAECO GSO N/R 9282437 REMOVED CORROSION IAW B737-700 SRM 51-10-02 ORIGINAL THICKNESS . 131  REMOVED .031  REMAINING .100. REPAIRED STA 727 FRAME INNER CHORD 51L-52L IAW UNITED EC/RA 5342-01137, REF HAECO GSO MECH V9 00579 REMOVED CORROSION IAW B737-700 SRM 51-10-02. ORIGINAL THICKNESS .131, REMOVED .031, REMAINING .100, REPAIRED STA 727 FRAME INNER CHORD S1L-S2L IAW UAL ECRA 5342-01137.  HAECO GSO MECH V900579 INSP QC019
